RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 4(226), Pages 53–82 (Mi umn3769)  

This article is cited in 6 scientific papers (total in 7 papers)

Meromorphic solutions of algebraic differential equations

A. È. Eremenko


Full text: PDF file (1898 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:4, 61–95

Bibliographic databases:

UDC: 517.92
MSC: 34M05, 34Exx, 34A12, 30D35
Received: 30.04.1981

Citation: A. È. Eremenko, “Meromorphic solutions of algebraic differential equations”, Uspekhi Mat. Nauk, 37:4(226) (1982), 53–82; Russian Math. Surveys, 37:4 (1982), 61–95

Citation in format AMSBIB
\Bibitem{Ere82}
\by A.~\`E.~Eremenko
\paper Meromorphic solutions of algebraic differential equations
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 4(226)
\pages 53--82
\mathnet{http://mi.mathnet.ru/umn3769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=667974}
\zmath{https://zbmath.org/?q=an:0515.34005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37...61E}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 4
\pages 61--95
\crossref{https://doi.org/10.1070/RM1982v037n04ABEH003967}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RC43300002}


Linking options:
  • http://mi.mathnet.ru/eng/umn3769
  • http://mi.mathnet.ru/eng/umn/v37/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Eremenko, “Meromorfnye resheniya algebraicheskikh differentsialnykh uravnenii”, UMN, 38:6(234) (1983), 177–177  mathnet  mathscinet  zmath
    2. A. È. Eremenko, “Meromorphic solutions of first-order algebraic differential equations”, Funct. Anal. Appl., 18:3 (1984), 246–248  mathnet  crossref  mathscinet  zmath  isi
    3. Roger Chalkley, “New contributions to the related work of Paul Appell, Lazarus Fuchs, Georg Hamel, and Paul Painlevé on nonlinear differential equations whose solutions are free of movable branch points”, Journal of Differential Equations, 68:1 (1987), 72  crossref
    4. M. G. Zaidenberg, “Transcendental solutions of diophantine equations”, Funct. Anal. Appl., 22:4 (1988), 322–324  mathnet  crossref  mathscinet  zmath  isi
    5. Katsuya Ishizaki, “Admissible solutions of second order differential equations II”, Results. Math, 24:1-2 (1993), 97  crossref
    6. Alexandre Eremenko, “Meromorphic traveling wave solutions of the Kuramoto–Sivashinsky equation”, Zhurn. matem. fiz., anal., geom., 2:3 (2006), 278–286  mathnet  mathscinet  zmath  elib
    7. Henryk Żołądek, Galina Filipuk, “Painlevé equations, elliptic integrals and elementary functions”, Journal of Differential Equations, 2014  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:345
    Full text:127
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019